# SDR VNAA202308170002

- Difficulty date: August 17, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: MM69035146013
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON FUSELAGE SKIN, ON STA 977.00 TO STA 1069.75 AND BTW STGR 21LH TO STGR 22RH.
